# SDR ASAA2020012631978

- Difficulty date: January 26, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 46,437 hours, 13,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Failed
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PERFORMED RECALL AFTER PUSHBACK ACCOMPLISHED AFTER START CHECKLIST AND GOT AIR CONDITION LIGHT AND ASSOCIATED RIGHT PACK LIGHT.  PRESSED MASTER CAUTION LIGHT, PACK LIGHT AND AIR CONDITION LIGHT EXTINGUISHED, INIDICATING PRIMARY OR SECONDARY PACK CONTROLLER FAILED. GROUNDED - YES.  ACCOMPLISHED BITE TEST IAW AMM 21-61-00-700-8067-002. BIT & PREV FLT INDICATED TCV FAULT. FAULT RESET. RAN TEST SEVERAL TIMES WITH A GO RESULT.  OP TESTED GOOD IAW AMM TASK 21-61-00-700-807-002.
